Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II
Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1211-1216
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_7_a13,
author = {A. A. Egorov},
title = {Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1211--1216},
year = {1995},
volume = {31},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_7_a13/}
}
TY - JOUR AU - A. A. Egorov TI - Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II JO - Differencialʹnye uravneniâ PY - 1995 SP - 1211 EP - 1216 VL - 31 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_7_a13/ LA - ru ID - DE_1995_31_7_a13 ER -
A. A. Egorov. Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II. Differencialʹnye uravneniâ, Tome 31 (1995) no. 7, pp. 1211-1216. http://geodesic.mathdoc.fr/item/DE_1995_31_7_a13/